# SDR F3LA2024092300140

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 06845
- Aircraft time: 29,169 hours, 12,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT WAS DISCOVERED DURING A OVERNIGHT HEAVY SERVICE CHECK.  LP437628 ITEM 3: EPSU BATTERY 15WL FAILS TEST.   REMOVED AND REPLACED EPSU BATTERY 15WL. OPS TEST GOOD REF AMM 33-51-38-000-001-A AND 33-51-38-400-001-A
